# SDR DHL2005741573

- Difficulty date: April 25, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 48 RT BS 760 TO 848 CORRODED. REMOVED SEAT TRACK AT BS 760-848 R&L 48 IAW B727 SRM 51-30-2 REPLACED, DRILL & LOCATED FASTENER HOLES IN PART (8FT) IAW B727 SRM 51-30-2 FIG1 TREATED & PRIMED AREA PART IAW B727 SRM 51-10-2 REMOVED & REINSTALLED FLOOR BOARDS E & F PANEL AT BS 760-848 IAW B727 SRM 51-30-2 FIG9
